MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR FEMORAL CEM, LEFT, SZ 3

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR FEMORAL CEM, LEFT, SZ 3
Model Number LOGIC CR FEMORAL CEM, LEFT, SZ 3
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6) national joint registry (uknjr).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by (b)(6) national joint registry (uknjr), this (b)(6) y/o, male patient underwent primary total prosthetic replacement using cement of the left knee via medial parapatellar approach on (b)(6) 2013.The indication for the index procedure was osteoarthritis.The patient was implanted with a logic - cruciate retaining - cemented femoral component - left - size 3 (catalog 02-010-03-0230, serial (b)(4), logic - fit - cemented tibial tray - size 3f/3t (catalog 02-012-45-3030, serial (b)(4), logic - cruciate retaining tibial insert - size 3 11mm slope + (catalog 02-012-48-3011, serial (b)(4) and stryker antibiotic loaded medium viscosity bone cement (catalog 61971001, serial (b)(4).On (b)(6) 2018, approximately 59 months post implantation, the patient underwent revision due to aseptic loosening patella.The exactech were removed and replaced.
 
Additional Manufacturer Narrative
The engineering evaluation noted the revision reported was likely the result of patella loosening.However, this cannot be confirmed since the devices were not returned for evaluation and no information regarding the patella component originally implanted was provided.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CR FEMORAL CEM, LEFT, SZ 3
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9715042
Report Number1038671-2020-00209
Device Sequence Number11297626
Product Code JWH
UDI-Device Identifier10885862158017
UDI-Public10885862158017
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,foreign,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2023
Device Model NumberLOGIC CR FEMORAL CEM, LEFT, SZ 3
Device Catalogue Number02-010-03-0230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date02/15/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR